# SDR 2011F00141

- Difficulty date: July 19, 2010
- Submitted: June 13, 2011
- Operation: General aviation
- Aircraft: N42ML
- Make and model: Cessna 421C
- Aircraft serial: 421C0523
- Aircraft time: 2,675 hours
- Engine: Cont GTSIO520L
- Engine time: 593 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Journal
- Condition: Mismanufactured
- Location: Cam
- Part time: 593 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE DEVELOPED A VIBRATION.  UPON REMOVAL AND TEARDOWN, IT WAS DISCOVERED THAT THE CAM JOURNALS WERE MISSING THE NECESSARY LUBRICATION CHANNELS. IT IS THE OPINION OF REPAIR STATION+ THAT THE HOLES WERE FILLED WITH A .1875" SOLID MATERIAL CONSISTENT WITH THE ADJACENT STRUCTURE AND WAS NOT SHAVING OR METAL PARTICLES FROM THE ENGINE.
